Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/1874
Full metadata record
DC FieldValueLanguage
dc.rights.licenseThis document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.eng
dc.rights.licenseDieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.ger
dc.contributor.authorJohn, Volker
dc.contributor.authorKnobloch, Petr
dc.contributor.authorNovo, Julia
dc.date.accessioned2017-09-27T00:59:22Z
dc.date.available2019-06-28T08:02:35Z
dc.date.issued2017
dc.identifier.urihttps://oar.tib.eu/jspui/handle/123456789/1874
dc.identifier.urihttp://dx.doi.org/10.34657/2395-
dc.description.abstractThe contents of this paper is twofold. First, important recent results concerning finite element methods for convection-dominated problems and incompressible flow problems are described that illustrate the activities in these topics. Second, a number of, in our opinion, important problems in these fields are discussed.
dc.formatapplication/pdf
dc.languageeng
dc.publisherBerlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
dc.relation.ispartofseriesPreprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 2410, ISSN 2198-5855-
dc.subjectConvection-dominated problems
dc.subjectincompressible flow problems
dc.subjectfinite element analysis
dc.subjectrecent results
dc.subjectopen problems
dc.subject.ddc510
dc.titleFinite elements for scalar convection-dominated equations and incompressible flow problems - A never ending story?
dc.typereport-
dc.typeText-
dc.description.versionpublishedVersioneng
local.accessRightsopenAccess-
wgl.contributorWIASger
wgl.subjectMathematikger
wgl.typeReport / Forschungsbericht / Arbeitspapierger
dc.relation.doihttps://doi.org/10.20347/WIAS.PREPRINT.2410
dcterms.bibliographicCitation.journalTitlePreprint / Weierstraß-Institut für Angewandte Analysis und Stochastik-
local.identifier.doihttp://dx.doi.org/10.34657/2395-
Appears in Collections:Mathematik

Files in This Item:
File SizeFormat 
898474590.pdf283.42 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.